| Model Number |
72404013 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404310 serial number: n/a batch/lot number: 1000586350 model/catalog description: pump ms unique identifier (udi) #: (b)(4).Model number/catalog number: 72404161 serial number: n/a batch/lot number: 1000443829 model/catalog description: reservoir 65ml pc unique identifier (udi) #: (b(4).
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.A surgical procedure was performed during which a crack was found in the cylinder connecting tube.All components were removed and replaced.No patient complications were reported.